# SDR SIMA20150814003

- Difficulty date: August 14, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 13,285 hours, 8,917 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON APPROACH, DECLARED EMER DUE INBD FLIGHT SPOILERS & SPOILERONS CAUTION MSG.  EMER DECLARED & LANDED SAFELY.  INTERROGATED MDC FOUND LT INBD MFS PCU & PCU JAM WAS NOTED.  PERFORMED SPOST 1 RESET & PERFORMED OPERATIONS CHECK IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.
